CBS Sets Its Midseason Schedule, Which Can Only Mean One Thing: Rules of Engagement, Baby!

  • 17comments


* Sung to the tune of the Ghostbusters theme *

When there's a great big hole,
In CBS's schedule,
Who they gonna call?
Rules of Engagement!

The trusty sitcom starring David Spade and Patrick Warburton has been dusted off for a seventh season and slotted into CBS's midseason schedule, which the network has just announced. Rules of Engagement will fill the gap left by Partners, which was canceled halfway into its first season, and will return Monday, February 4 at 8:30pm.

New drama Golden Boy will get the preview treatment on a pair of Tuesdays, February 26 and March 5 (temporarily giving Vegas a break), before settling into its regular Friday-at-9pm slot on March 8. Golden Boy stars Downton Abbey's Theo James as a young cop who quickly becomes the youngest police commissioner in the NYPD's history. This show is especially important because it signals the return of Chi McBride to television. In other cop drama news, the season finale of CSI: NY is scheduled for February 22.

For those of you who like your shows a little more real, Survivor starts a new cycle Wednesday, February 13 at 8pm, and The Amazing Race crosses a new starting line on Sunday, February 17 at 8pm.

Here's how everything breaks down in easy-to-read schedule format:


CBS 2013 Midseason Schedule
(Times and dates subject to change)

Monday, Effective Feb. 4
8:00-8:30pm How I Met Your Mother
8:30-9:00pm Rules of Engagement (7th Season Premiere)
9:00-9:30pm 2 Broke Girls
9:30-10:00pm Mike & Molly
10:00-11:00pm Hawaii Five-0

Wednesday, Effective Feb. 13
8:00-9:00pm Survivor (26th Edition premiere)
9:00-10:00pm Criminal Minds
10:00-11:00pm CSI

Sunday, Effective Feb. 17
7:00-8:00pm 60 Minutes
8:00-9:00pm The Amazing Race (22nd Edition Premiere)
9:00-10:00pm The Good Wife
10:00-11:00pm The Mentalist

Tuesday, Feb. 26
8:00-9:00pm NCIS
9:00-10:00pm NCIS: Los Angeles
10:00-11:00pm Golden Boy (Special Preview)

Tuesday, March 5
8:00-9:00pm NCIS
9:00-10:00pm NCIS: Los Angeles
10:00-11:00pm Golden Boy (Special Preview)

Friday, Effective March 8
8:00-9:00pm Undercover Boss
9:00-10:00pm Golden Boy (Time Period Premiere)
10:00-11:00pm Blue Bloods